# SDR SIMA20141211004

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 36,286 hours, 32,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT IS INOPERATIVE.  R & R FLASHLIGHT WITH SERVICEABLE FLASHLIGHT AS REQUIRED.  OPERATIONS CHECKED GOOD.
